Siberian Mathematical Journal

, Volume 33, Issue 5, pp 816–825 | Cite as

Varieties of metabelian pro-p-groups

  • A. N. Zubkov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. A. Bryce, “Metabelian groups and varieties,” Philos. Trans. Roy. Soc. London Ser. A,266, No. 1176, 281–355 (1970).Google Scholar
  2. 2.
    R. A. Bryce, “Metabelian varieties of groups,” in: Proc. Second Intern. Conf. Theory of Groups (1973), p. 170–173.Google Scholar
  3. 3.
    A. N. Zubkov, “The lattice of subvarieties of pro-p-groups has cardinality continuum” Sibirsk. Mat. Zh.,29, No. 3, 195–197 (1988).Google Scholar
  4. 4.
    V. N. Remeslennikov, “Embedding theorems for pro-finite groups,” Izv. Akad. Nauk SSSR Ser. Mat.,43, No. 2, 399–417 (1979).Google Scholar
  5. 5.
    H. Koch, Galoissche Theorie desp-Erweiterungen, Springer Verlag, Berlin-New York (1970).Google Scholar
  6. 6.
    N. Bourbaki, Algebra Commutative [Russian translation], Mir, Moscow (1971).Google Scholar
  7. 7.
    J. E. Humphreys, Linear Algebraic Groups in [Russian], Nauka, Moscow (1980).Google Scholar
  8. 8.
    A. F. Krasnikov, “Varieties of solvable pro-p-groups,” Algebra i Logika,22, No. 4, 403–420 (1983).Google Scholar
  9. 9.
    I. V. Protasov, “On varieties of pro-p-finite groups,” in: Abstracts. The Seventh All-Union Symposium on the Group Theory, Krasnoyarsk (1980), p. 94.Google Scholar
  10. 10.
    Yu. A. Bakhturin, Identities in Lie Algebras [in Russian], Nauka, Moscow (1985).Google Scholar
  11. 11.
    S. Leng, Algebra [Russian translation], Mir, Moscow (1968).Google Scholar
  12. 12.
    M. Lazard, “Groupes analytiquesp-adiques, Inst. Hautes Etudes Sci. Publ. Math.,26, 1–219 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. N. Zubkov

There are no affiliations available

Personalised recommendations